# SDR AALA202407088544

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 61,380 hours, 37,143 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE ARMED INDICATOR ON ECAM INTERMITTENT WITH DOOR ARMED. ADJUSTED L1 DOOR PROXIMITY SWITCH (4WN1).
